Toggle Main Menu Toggle Search

Open Access padlockePrints

Variational Principles for Nonlinear Partial Differential Equations

Lookup NU author(s): Professor Chris Phillips


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Phillips C

Editor(s): Baker, C.T.H., Phillips, C.

Publication type: Book Chapter

Publication status: Published

Book Title: The Numerical Solution of Nonlinear Problems

Year: 1982

Pages: 187-194

Publisher: Clarendon Press

Place Published: Oxford, UK

Library holdings: Search Newcastle University Library for this item

ISBN: 9780198533542